Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from poor brain circulation, brain atrophy, no hemorraghing. Can you suggest any natural treatments?

Hello. Are you a neurologist? If so, I suffer from poor brain circulation resulting from brain trauma some years ago. An EEG showed a seizure disorder and the CT scan revealed no hemorraghing, but did show brain atrophy . I am dehydrated a lot and have poor concentration. Can you suggest any natural treatments for my condition? Thank you ! sign, Jeff
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Neurologist 's  Response
Hi,

Based on the details you have post traumatic seizure disorder, for which you should be on antiepileptic drugs .If not need to consult neurologist and plan for it.

Seizure and brain atrophy both could have produced inability to concentrate.You need to have plenty of fluids for dehydration and one need to rule out high blood sugar which can also produce such symptoms.
Answered: Sat, 6 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor